# SDR DLM88070524

- Difficulty date: May 9, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 47,677 hours, 37,233 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 592060213
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON NOSE GEAR SHOCK STRUT.   TIME LIMITED REPAIR INSTALLED PER ERA461314-14.  PERMENANT REPAIR TO BE ACCOMPLISHED 500 FLIGHT CYCLES FROM MAY 7,2007 OR NO LATER THAN JULY 4 2007.
